# SDR CALA2022050901192

- Difficulty date: May 9, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N17133
- Make and model: Boeing 757
- Aircraft serial: 29282
- Aircraft time: 89,343 hours, 18,890 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: None
- Part number: NA
- Condition: Faulty
- Location: Te
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*EMERGENCY*TRAILING EDGE FLAP EICAS ON APPROACH WHEN GOING FROM FLAPS 20 TO 25.  FLAPS REMAINED STUCK AT FSEU 1 BITE SHOWED FLAP LD RELIEF ON LAST FLT LEG AND NO CURRENT FAULTS. PERFORMED FIM  27-51 FAULT TREE 818. NO FAULTS FOUND AFTER CYCLING FLAPS & SYSTEM OPERATES NORMALLY.
